MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWD990
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient had positive intraoperative cultures that were managed with iv antibiotics.

Brand Name
AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+12MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15332062
Report Number3000931034-2022-00286
Device Sequence Number15074598
Product Code KWS
UDI-Device Identifier03700386932755
UDI-Public03700386932755
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/11/2023
Device Model NumberDWD990
Device Catalogue NumberDWD990
Device Lot Number8154AT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown